# SDR SWAA2021083106480

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500d R-Lbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT CENTER PANEL LOWER SUPPORT ANGLE BS 500D LBL 23 TO RBL 23 WL 156 ; / [01] REMOVED FWD CARGO BAY AFT CENTER PANEL LOWER SUPPORT ANGLE BS 500D LBL 230 TO RBL 230 WL 156 IAW SRM 51-40-02; [02] REMOVED FWD CARGO BAY AFT CENTER PANEL LOWER SUPPORT ANGLE BS 500D LBL 230 TO RBL 230 WL 156 IAW SRM 51-40-02; [03] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR FCB AFT BULKHEAD CENTER SUPPORT PART TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0; [04] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR FCB AFT BULKHEAD CENTER SUPPORT PART TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0; [05] VERIFIED CORRECTIVE ACTION ENTRY 3.; [06] RECEIVED REPLACEMENT FCB AFT CENTER BULKHEAD SUPPORT; LOCATED AND DRILLED PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 143A9485; [07] RECEIVED REPLACEMENT FCB AFT CENTER BULKHEAD SUPPORT; LOCATED AND DRILLED PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 143A9485; [08] VERIFIED CORRECTIVE ACTION ENTRY 6.; [09] OK TO INSTALL; [10] INSTALLED FWD CARGO BAY AFT CENTER PANEL LOWER SUPPORT ANGLE BS 500D ;LBL 23 TO RBL 23 ; WL 156 IAW SRM 51-40-02-0G-0; DWG 143A9481( VIEW 1A7 AND 1A5 ) AND DWG 143A 7902; [11] VERIFIED; [12] UPDATED MEASUREMENT TABLE; [13] VERIFIED; [14] VERIFIED ACTION 9; OK TO INSTALL (ACCOMPLISHED PRIOR TO ACTION 10); [15] VERIFIED ACTION 10; [16] PARTS UPDATE; [17] VERIFIED JOB COMPLETE
